# SDR A8ZR20190301001

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 108,332 hours, 19,608 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT NR 1 POWERPLANT OUTBOARD CORE COWL SEPARATED UPON THE TAKEOFF PHASE OF FLIGHT. THE PILOTS NOTICED A ABNORMAL VIBRATION AFTER V1 SPEED AND RETURNED TO THE DEPARTURE AIRPORT. DAMAGE WAS SUSTAINED TO THE NACELLE COWL AREA, THE POWERPLANT AND FLAP SYSTEM. THE MALFUNCTION IS PENDING INVESTIGATION.
